# SDR XOR2006F00000

- Difficulty date: April 25, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N200EG
- Make and model: Beech B200
- Aircraft serial: BB1501
- Engine: Pwa PT6A42
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 11791006013
- Condition: Cracked
- Location: A/C Compressor
- Part time: 3,064 hours
- Component: Air Compressor, Harrisonxxxx
- Component part number: 1136422
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AIR COMPRESSOR BRACKET DURING ROUTINE POSTFLIGHT INSPECTION.  BELT TENSION AND ALIGNMENT WAS INSPECTED AT THE LAST PHASE INSPECTION PERFORMED AT 299.7 HRS.  AIRCRAFT TT 3064.5, LANDINGS 3146.  UNIT LOCATION IS OB OF RT POWERPLANT NACELLE.  SUGGEST ADDING PREPOST FLIGHT VISUAL INSPECTION TO FLIGHT CHECKLIST MAINTENANCE PROCEDURES.  (K)
